Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 235, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Nov 17, 2015, 12:43 AM CST for Harper County, Sumner County, Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2015, 12:43 AM CST (06:43 UTC)
- Expired
- Nov 17, 2015, 1:30 AM CST
- In force
- 47 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harper County, KS, Sumner County, KS
The radar
The Vance AFB radar (KVNX), 50 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 12:53 AM CST | TSTM WND GST 64 | 7 Ssw Anthony, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 8:17 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 994 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 11.3
The text
As transmitted, in the capitals the NWS used until 2016.
752
WUUS53 KICT 170643
SVRICT
KSC077-191-170730-
/O.NEW.KICT.SV.W.0235.151117T0643Z-151117T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1243 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARPER COUNTY IN SOUTH CENTRAL KANSAS...
WESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 130 AM CST
* AT 1242 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
SOUTHWEST OF ANTHONY...MOVING NORTH AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANTHONY...HARPER...ATTICA...ARGONIA...MILAN...BLUFF CITY...
DANVILLE...WALDRON...FREEPORT...RUNNYMEDE...CORWIN AND CRYSTAL
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3700 9835 3738 9834 3739 9811 3738 9765
3700 9766
TIME...MOT...LOC 0642Z 195DEG 52KT 3695 9816
HAIL...0.75IN
WIND...60MPH
$$
KETCHAM2 follow-up statements
157
WWUS53 KICT 170702
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
102 AM CST TUE NOV 17 2015
KSC077-191-170730-
/O.CON.KICT.SV.W.0235.000000T0000Z-151117T0730Z/
HARPER KS-SUMNER KS-
102 AM CST TUE NOV 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CST
FOR HARPER AND WESTERN SUMNER COUNTIES...
AT 102 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARPER...
MOVING NORTH AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANTHONY...HARPER...ATTICA...ARGONIA...MILAN...BLUFF CITY...
DANVILLE...WALDRON...FREEPORT...RUNNYMEDE...CORWIN AND CRYSTAL
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3700 9835 3738 9834 3739 9811 3738 9765
3700 9766
TIME...MOT...LOC 0702Z 195DEG 52KT 3724 9806
HAIL...0.75IN
WIND...60MPH
$$
KETCHAM020
WWUS53 KICT 170725
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
125 AM CST TUE NOV 17 2015
KSC077-191-170734-
/O.EXP.KICT.SV.W.0235.000000T0000Z-151117T0730Z/
HARPER KS-SUMNER KS-
125 AM CST TUE NOV 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR HARPER AND WESTERN SUMNER
COUNTIES WILL EXPIRE AT 130 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3700 9835 3738 9834 3739 9811 3738 9765
3700 9766
TIME...MOT...LOC 0723Z 195DEG 52KT 3724 9806
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 11:38 PM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Nov 16, 11:38 PM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1138 PM CST MON NOV 16 2015 ...UPDATED FOR 06Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 143 PM CST MON NOV 16 2015 A VIGOROUS MID/UPPER TROUGH OVER THE SOUTHERN ROCKIES IS PROGGED TO LIFT NORTH AND EAST ACROSS THE CENTRAL PLAINS STATES TONIGHT AND TUESDAY. && .UPDATE... ISSUED AT 829 PM CST MON NOV 16 2015 THE LINE OF THUNDERSTORMS OVER WESTERN KANSAS WILL CONTINUE TO MARCH EASTWARD THROUGH THE OVERNIGHT HOURS...WITH STRONG TO SEVERE STORMS POSSIBLE ACROSS MAINLY CENTRAL/SOUTH CENTRAL KANSAS AFTER MIDNIGHT. THE MAIN RISK WILL BE DAMAGING WINDS FROM THE STRONGER BOWING LINE SEGMENTS AS WIND SHEAR PROFILES BECOME MORE UNIDIRECTIONAL. MODELS DO SHOW SOME LOW LEVEL CAPE LINGERING INTO THE LATE NIGHT HOURS AHEAD OF THE LINE WHICH SEEMS REASONABLE...AS CURRENT SURFACE OBSERVATIONS INDICATE HIGHER DEWPOINTS STREAMING NORTHWARD INTO KANSAS. THE COMBINATION OF SOUTHEAST WINDS AT THE SURFACE AND MINIMAL CIN VALUES COULD GIVE WAY TO SOME POCKETS OF ENHANCED WIND DAMAGE(70MPH WIND GUSTS) FROM LOW LEVEL MESO DEVELOPMENT ALONG ANY BOWING LINE SEGMENT. JAKUB && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 143 PM CST MON NOV 16 2015 SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ALONG AND AHEAD OF THE PAC FRONT ACROSS SOUTHWEST KANSAS THIS AFTERNOON AND EVENING AND RACE EAST-NORTHEAST ACROSS KANSAS THIS EVENING AND TONIGHT. MODEL GUIDANCE REMAINS RELATIVELY CONSISTENT INDICATING A RAPID TRANSITION FROM DISCRETE CELLS TO A LINEAR MCS AS THE STORMS MOVE EASTWARD TOWARD CENTRAL KS. THIS APPEARS ON TRACK GIVEN THE VERY STRONG DEEP LAYER SHEAR/MERIDIONAL FLOW AND STRONG LARGE- SCALE FORCING FOR ASCENT IMMEDIATELY DOWNSTREAM OF THE MID/UPPER TROUGH. THE PRIMARY THREAT WITH THIS LINE OF STORMS REMAINS DAMAGING WINDS ALTHOUGH A FEW MARGINALLY SEVERE HAIL REPORTS WILL ALSO BE POSSIBLE. MUCH OF SOUTH CENTRAL AND SOUTHEAST KS WILL BE IMPACTED BY THE DRY SLOT ON TUESDAY WITH CONTINUED SOUTHERLY FLOW AND MOSTLY SUNNY CONDITIONS. LOW-TOPPED SHOWERS MAY REDEVELOP UNDER THE UPPER LOW AS IT APPROACHES DURING THE AFTERNOON AND EVENING HOURS AND MAINTAINED LOW POPS FOR THIS SCENARIO. MAINTAINED A BRIEF RAIN/SNOW MIX TUE NIGHT ACROSS PORTIONS OF CENTRAL KS OR MAINLY ALONG & WEST OF A LINE FROM ELLSWORTH TO GREAT BEND AFTER 07-09Z...HOWEVER WETBULB TEMPERATURES IN THE SFC LAYER ARE NOW PROGGED TO REMAIN ABOVE 3C FURTHER SOUTH AND EAST AND TRIMMED THE SNOW MENTION FROM MUCH OF SOUTH CENTRAL KS. WED-THU...THE MID/UPPER TROUGH IS PROGGED TO LIFT RAPIDLY NORTH AND EAST AWAY FROM THE AREA ON WEDNESDAY WITH LOW LEVEL WEST-NORTHWEST FLOW PROGGED IN IT'S WAKE. DRY WEATHER CONDITIONS AND SEASONABLE TEMPERATURES ARE ANTICIPATED ON WEDNESDAY WITH HIGHS IN THE LOW 60S. HIGHS MAY STRUGGLE TO CLIMB OUT OF THE 50S ON THU AS HIGH PRESSURE SETTLES ACROSS THE REGION WITH LIMITED MIXING IN THE PBL. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 143 PM CST MON NOV 16 2015 A SHORTWAVE TROUGH DIGGING ACROSS THE NORTHERN PLAINS STATES WILL DRIVE A COLD FRONT SOUTH ACROSS THE CENTRAL PLAINS LATE FRIDAY. THIS WILL RESULT IN BELOW NORMAL TEMPERATURES SAT-SUN WHILE PRECIPITATION CHANCES APPEAR LOW AT THIS TIME. LOW LEVEL SOUTHERLY FLOW WILL RETURN LATE IN THE WEEKEND AS ANOTHER PROGRESSIVE SHORTWAVE TROUGH TRANSLATES RAPIDLY EAST ACROSS THE REGION. MAINTAINED LOW POPS SUN NIGHT ACROSS MAINLY SOUTHEAST KS...HOWEVER CONFIDENCE REMAINS FAIRLY LOW. TEMPERATURES WILL BE ON THE RISE AS WE MOVE INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1134 PM CST MON NOV 16 2015 LOW CLOUDS WILL CONTINUE TO LINGER ACROSS THE REGION THROUGH THE NIGHT TIME HOURS AND SHOULD BEGIN TO SCATTER OUT FROM WEST TO EAST TUESDAY MORNING. MEANWHILE...A LINE OF SHOWERS AND THUNDERSTORMS WILL MARCH EASTWARD ACROSS THE REGION OVERNIGHT AND SHOULD EXIT SOUTHEAST KANSAS BY MID TUESDAY MORNING. A COLD FRONT WILL PUSH SOUTHWARD INTO CENTRAL KANSAS DURING THE AFTERNOON AND REACH SOUTHERN KANSAS TUESDAY EVENING. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 56 58 39 62 / 100 20 30 10 HUTCHINSON 55 57 37 60 / 100 20 30 10 NEWTON 56 60 39 59 / 100 30 30 10 ELDORADO 57 61 40 60 / 100 40 20 10 WINFIELD-KWLD 57 63 39 63 / 100 30 20 0 RUSSELL 54 59 35 58 / 90 50 50 10 GREAT BEND 52 54 36 60 / 90 40 40 10 SALINA 57 63 39 59 / 100 30 40 10 MCPHERSON 56 60 38 59 / 100 20 30 10 COFFEYVILLE 59 66 42 62 / 100 80 20 10 CHANUTE 60 65 41 61 / 100 80 20 10 IOLA 60 65 41 59 / 100 70 20 10 PARSONS-KPPF 59 65 41 62 / 100 80 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 16, 11:56 PM CST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1156 PM CST MON NOV 16 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-180600- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1156 PM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS WILL MOVE EASTWARD ACROSS THE REGION DURING THE OVERNIGHT HOURS. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE MAINLY ACROSS CENTRAL AND SOUTH CENTRAL THROUGH 3 AM...WITH DAMAGING WINDS AS THE MAIN SEVERE WEATHER RISK. THE LINE OF THUNDERSTORMS WILL MOVE EASTWARD INTO SOUTHEAST KANSAS LATE TONIGHT...WITH A FEW STRONG STORMS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS MAY LINGER INTO TUESDAY MORNING OVER SOUTHEAST KANSAS...HOWEVER STRONG OR SEVERE STORMS ARE NOT EXPECTED. RAIN MAY MIX WITH LIGHT SNOW TUESDAY NIGHT...MAINLY ALONG AND WEST OF A LINE FROM ELLSWORTH TO GREAT BEND. LITTLE OR NO ACCUMULATION IS EXPECTED. VERY HIGH GRASSLAND FIRE DANGER IS POSSIBLE ON WEDNESDAY AFTERNOON...GENERALLY ALONG AND WEST OF THE KANSAS TURNPIKE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Nov 16, 11:02 PM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1102 PM CST MON NOV 16 2015 KSZ032-047-170530- RUSSELL KS-BARTON KS- 1102 PM CST MON NOV 16 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... RUSSELL COUNTY IN CENTRAL KANSAS... NORTHERN BARTON COUNTY IN CENTRAL KANSAS... * UNTIL 1130 PM CST * AT 1101 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF LURAY TO 8 MILES NORTH OF HOISINGTON...AND MOVING NORTHEAST AT 80 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... RUSSELL...LUCAS...GORHAM...LURAY...DORRANCE...BUNKER HILL... PARADISE...GALATIA...SUSANK...WALDO...MILBERGER...WILSON LAKE... RUSSELL AIRPORT AND WILSON STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3912 9902 3913 9849 3868 9849 3856 9903 TIME...MOT...LOC 0501Z 227DEG 69KT 3909 9895 3865 9878 KETCHAM
Special weather statement, Nov 17, 12:11 AM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1211 AM CST TUE NOV 17 2015
KSZ050-067-082-170715-
KINGMAN KS-RENO KS-RICE KS-
1211 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
RENO COUNTY IN SOUTH CENTRAL KANSAS...
RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 115 AM CST
* AT 1209 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES
WEST OF SYLVIA TO 8 MILES WEST OF NASHVILLE...AND MOVING NORTHEAST
AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...LYONS...KINGMAN...SOUTH HUTCHINSON...STERLING...
NICKERSON...PRETTY PRAIRIE...LITTLE RIVER...NORWICH...CHASE...
ARLINGTON...CUNNINGHAM...TURON...PARTRIDGE...SYLVIA...ALDEN...
PLEVNA...ABBYVILLE...RAYMOND AND NASHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3739 9846 3844 9847 3846 9793 3817 9793
3817 9779 3739 9781
TIME...MOT...LOC 0609Z 216DEG 38KT 3796 9874 3747 9857
KETCHAMSpecial weather statement, Nov 17, 12:25 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1225 AM CST TUE NOV 17 2015 KSZ091-170700- HARPER KS- 1225 AM CST TUE NOV 17 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... HARPER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 100 AM CST * AT 1223 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER ATTICA...MOVING NORTH AT 55 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ANTHONY...HARPER...ATTICA...BLUFF CITY...DANVILLE...FREEPORT... RUNNYMEDE...CORWIN AND CRYSTAL SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3707 9835 3738 9835 3738 9780 3705 9780 TIME...MOT...LOC 0623Z 196DEG 49KT 3723 9820 KETCHAM
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 10:37 PM CST | Severe Thunderstorm Warning | ICT | Barton, Russell | 23 min |
| Nov 16, 11:02 PM CST | Special Weather Statement | ICT | Russell | 28 min |
| Nov 17, 12:11 AM CST | Special Weather Statement | ICT | Kingman, Reno, Rice | 64 min |
| Nov 17, 12:25 AM CST | Special Weather Statement | ICT | Harper | 35 min |
| Nov 17, 1:22 AM CST | Special Weather Statement | ICT | Harvey, Kingman, McPherson, Reno, Rice, Sedgwick and 1 more | 38 min |
| Nov 17, 1:48 AM CST | Special Weather Statement | ICT | Saline | 42 min |
| Nov 17, 2:04 AM CST | Special Weather Statement | ICT | Butler, Chase, Cowley, Harvey, McPherson, Marion and 2 more | 56 min |
| Nov 17, 2:35 AM CST | Severe Thunderstorm Warning | ICT | Cowley | 25 min |
| Nov 17, 2:54 AM CST | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood | 66 min |
| Nov 17, 3:16 AM CST | Special Weather Statement | ICT | Montgomery, Wilson, Woodson | 59 min |
| Nov 17, 3:50 AM CST | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 25 min |
| Nov 17, 3:56 AM CST | Special Weather Statement | ICT | Woodson | 34 min |
| Nov 17, 4:23 AM CST | Special Weather Statement | ICT | Labette, Neosho | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.